# SDR UIEA2019040403788

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,923 hours, 18,691 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG ON INBOARD SIDE MID, AROUND 9 O'CLOCK, FOUND SCREW PLUG ATTACHED TO BROKEN SAFETY WIRE HANGING OFF THE SIDE. DOT 006/134( INSTALLED AND SECURED #1 ENG IDG AIR/OIL HEAT EXCHANGE SHUTOFF VALVE LOCK SCREW I.A.W. B767 AMM 20-10-23 AND AMM 24-11-07. )
